# SDR HNAA2009050100141

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 42,671 hours, 47,033 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 STANDBY HYD PUMP C/B POPPED DURING TAXI.  REMOVED AND REPLACED NR 2 STANDBY HYD PUMP, NO FIX.  FOUND BURNT WIRES BELOW 2921-P5 CONNECTOR AND REPAIRED WIRING TO 2921P5 CONNECTOR, OPS CHECKED GOOD.
